# SDR CALA9901194

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1333
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FALSE BULKHEAD LOWER ATTACH ANGLE CORRODED AT FS 1333, LONGERON 28L-28R.  THE ATTACH ANGLE WAS REMOVED AND A NEW ANGLE AND DOUBLER WERE INSTALLED IAW SRM 51-10-4 AND 53-01, FIGURE 2, SHEET 4.
